# SDR CA030115009

- Difficulty date: December 9, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 52,842 hours
- Engine: Ge CF680C2*
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: A5247007020200
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON A/C ARRIVAL FROM FLIGHT, FOUND ON WALK AROUND 3 MISSING PANELS (PANELS 134ER; P/N A5247007020600, 134CR; P/N A5247007020200, 134DR; P/N A5247007020400).  HOLDING BRACKETS THOSE PANELS WERE ALSO FOUND TO BE DAMAGED.  NEW HOLDING BRACKETS WERE FABRICATED IAW SRM 51-72-10 AND PANELS INSTALLED IAW AMM 53-13-00.  THESE PANELS ARE OFTEN HIT BY CARGO LOADING EQUIPMENT OR STEPPED ON BY THE CARGO HANDLERS.
